Oral ramipril b. Intravenous nesiritide c. Oral digoxin d. Intravenous amiodarone drip e. Oral carvedilol 31 A year-old male university student desperate for help, visits you for advice. He says that his two older brothers died suddenly when they were young. This prompts coronary angiography, which is normal. Romano—Ward syndrome b. Wolff—Parkinson—White syndrome c. Jervell—Lange—Nielsen syndrome e. Mark—Thomas syndrome 32 A year-old diabetic man has pain in his forefeet at night. Examin- ation reveals ulcers on the toes.
Ankle blood pressure is 40 mmHg.
PRODUCTS YOU MAY LIKE
Intermittent claudication b. Intermittent pseudoclaudication c. Critical limb ischaemia d. Cholesterol atheroembolic disease e. He takes daily amio- darone to prevent episodes of supraventricular tachycardia. His wife states that their GP has recently introduced a medication.
(PDF) The Only MRCP Notes You'll Ever Need | Dr Anwar - flocbitomwildmac.tk
Attempts to call the GP and to verify the medication have not been successful. All of the following medications might have been added, except: a. Chlorpromazine b. Cisapride c. Imipramine e. He is taking chlorthalidone and ramipril for long-stand- ing hypertension, and metformine for Type 2 diabetes.
Examination reveals a cold, pulseless paralyzed left leg. What is the indication for surgical intervention in type B aortic dissection in this man? Associated diabetes b.
- Join our mailing list to get free MRCP PACES resources!
- Across the Green Border;
- Poverty and Social Exclusion around the Mediterranean Sea: 9 (Economic Studies in Inequality, Social Exclusion and Well-Being)?
The duration of hypertension c. Presence of acute limb ischaemia d. Echocardiography shows atrialization of the right ventri- cle. His mother has bipolar disorder and she took lithium salt during her pregnancy. What is the cause of cyanosis in this boy? Associated large pulmonary arteriovenous malformation b. Coexistent congenital methaemogloblinaemia d.
Right to left shunt through the patent foramen ovale e.
Severe secondary polycythaemia 36 A year-old man while still receiving chemotherapy for his small cell lung cancer, presents with tachycardia, hypotension and raised JVP. His cardiac silhouette is globular, and his echocardiography is consistent with a large pericardial effusion.
Which one of the follow- ing can be seen on examination of his JVP? Cannon waves b. Fixed elevation of the JVP c. Blunted y descent d. Her ECG, echocardiography and coron- ary angiogram are all normal. She is not on any medications and she takes no illicit drugs. Her family history is unremarkable. What is the best option to prevent this cardiac death from recurring? Bi-ventricular pacing c.
VVI pacing d. Radiofrequency catheter ablation 38 A year-old woman presents with progressive impairment in her exercise tolerance, and cough. Examination reveals an apical mid- diastolic murmur, and her chest X-ray shows straightening of the left heart border. Her past medical history is unremarkable, as is her family history. Which one of the following indicates non- eligibility to undergo mitral balloon valvuloplasty for rheumatic mitral stenosis? The presence of trivial regurgitation b. The presence of left atrial thrombus d.
Sinus rhythm e. This can be explained by: a. Posterior wall myocardial infarction b. Right bundle branch block c.
PRODUCTS YOU MAY LIKE
Limb lead reversal d. Left anterior hemiblock e. You are consider- ing starting him on anticoagulation with warfarin because he has a very high risk of thromboembolic phenomena. Which one of the fol- lowing would incur such a very high risk? Diabetes b. Left ventricular dysfunction c. Hypertension d. Transient ischaemic attacks e.
He is otherwise healthy with no chronic illnesses. He denies any illicit drug ingestion. Which one of the fol- lowing is suggestive of supraventricular tachycardia with aberrant conduction rather than ventricular tachycardia? Fusion beats b. Extreme left axis deviation c. Very wide QRS complexes d. History of ischaemic heart disease e. Rate slowing with intravenous adenosine 42 A year-old man with essential hypertension comes for a scheduled weekly visit because of high uncontrolled blood pressure. He takes daily atenolol, enalapril and hydrochlorothiazide.
What is the most common cause of his refrac- tory hypertension? Renal artery stenosis b. Phaeochromocytoma c. Subclinical hyperthyroidism d. Exogenous steroid ingestion e. Non-compliance 43 A year-old man with NYHA functional class III idiopathic dilated cardiomyopathy visits the cardiology outpatient clinic for a check- up.
There is a trace of leg oedema with clear lung bases. He receives daily digoxin, captopril and furosemide. You are considering adding a beta-blocker to his regimen.